# SDR UALA2012091005094

- Difficulty date: September 9, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 54,611 hours, 6,898 cycles
- Engine: Pwa PW40903
- System (JASC): 2450 · AC Power Distribution System
- Part: Panel
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELMS P310 CHANNEL ONE, BUT NOT BOTH, OF THE ELECTRICAL LOAD  MANAGEMENT SYSTEM (ELMS) 310 PANEL CHANNEL IS FAULTY.  RPL-  :GOT MSG 24-13092.  REPLACED M24406A1 PER MM, OPS TEST NORMAL, NO STATUS MSG PRESENT.
